# SDR MWEA97769

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Air Temp Probe
- Condition: Mislocated
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE AIR TEMP PROBE LOCATED IN WRONG LOCATION.  MTC RELOCATED TEMP PROBE IAW EO 1-34-081R2 AND SRM 53-04 FIG 38 AND SRM 51-10-2.
